# SDR USAA2009050191058

- Difficulty date: April 19, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CRACK ON LOWER SUPPORT ANGLE AT BS 990, WL 213 OF AFT ENTRY DOOR.  REPLACED LOWER SUPPORT ANGLE AT BS 990, WL 213 OF AFT ENTRY DOOR IAW B737 SRM 51-40-02.
